MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 16MM; SMOOTH OR THREADED METALLIC BONE FIXATION FASTENER.

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 16MM; SMOOTH OR THREADED METALLIC BONE FIXATION FASTENER.
Catalog Number 2030-6516-1
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a tha, when a nurse was opening the outer blister pack, the tyvek sheet was delaminated.
 
Additional Manufacturer Narrative
An event regarding alleged packaging issue involving a hip screw was reported.The event was confirmed through the inspection of the device.Conclusion: it was reported that during a tha, the outer tyvek sheet was found delaminated.Visual inspection of the returned device noted that the tyvek sheet was partially attached to the blister on one of the edges.The exact cause of the event could not be determined as insufficient information was provided.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
6.5 CANCELLOUS BONE SCREW 16MM
Common Device Name
SMOOTH OR THREADED METALLIC BONE FIXATION FASTENER.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7793793
Report Number0002249697-2018-02567
Device Sequence Number1195492
Product Code HWC
UDI-Device Identifier07613327036978
UDI-Public07613327036978
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number2030-6516-1
Device Lot NumberX62JTX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;